MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN MEDICAL PRODUCTS KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE
Model Number 295251
Medical Device Problem Codes Disconnection (1171); Power Problem (3010)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Customer states that the power cord plug is broken.Upon triage it was noted that the live pin on the plug is broken.
 
Additional Manufacturer Narrative
An investigation was performed for the reported customer complaint: ¿customer states that the power cord plug is broken.Upon triage it was noted that the live pin on the plug is broken.¿ a review of the device history record (dhr) for lot no.V1121056sx indicated the product was released meeting all quality standards.All dhrs are reviewed for accuracy prior to product release.In-process procedures are also in place to prevent nonconforming product in the manufacturing process.This ensures components and finished products meet all quality inspection standards.These controls include, but are not limited to: material verification/certification processes, dimensional specifications, statistical samplings, periodic audits, process inspections, machine maintenance/operation and personnel training and certification.The unit was returned for preventative maintenance and evaluated for the reported customer complaint.Visual inspection observed the bed hook and the plug of the power cord were broken.The bed hook and power cord were replaced.After component replacement, the device was fully tested for functionality and met manufacturer's guidelines.In addition, electrical safety testing was performed pursuant to iec62353 with passing results.The reported customer complaint is confirmed.The root cause is determined to be customer misuse.This complaint will be used for tr ending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
KENDALL SCD
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CN  201114
MDR Report Key7771981
Report Number3006451981-2018-00562
Device Sequence Number1012747
Product Code JOW
UDI-Device Identifier10884521129580
UDI-Public10884521129580
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number295251
Device Catalogue Number295251
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2018
Initial Date Received by Manufacturer 08/09/2018
Supplement Date Received by Manufacturer08/09/2018
Initial Report FDA Received Date08/10/2018
Supplement Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1